# SDR DL72W010340

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 59,358 hours, 40,339 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH VISABLE CRACK O/B END NR 2 SLAT IN COVE SKIN ATTACH ANGLE.  REPAIR PER M/M 57-54-000-8.
